# SDR GLBA2012061900001

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,466 hours, 40,678 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE HORIZONTAL STAB AFT WEB AT HSS 0.00, 2" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-017.
